Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 691632, 9 pages
http://dx.doi.org/10.1155/2014/691632
Research Article

New Difference Sequence Spaces Defined by Musielak-Orlicz Function

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Model Institute of Engineering & Technology, Kot Bhalwal, Jammu and Kashmir 181122, India
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
4Department of Mathematics, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 17 March 2014; Revised 11 July 2014; Accepted 11 July 2014; Published 22 July 2014

Academic Editor: Feyzi Başar

Copyright © 2014 M. Mursaleen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Google Scholar · View at MathSciNet
  3. M. Et and M. Basarir, “On some new generalized difference sequence spaces,” Periodica Mathematica Hungarica, vol. 35, no. 3, pp. 169–175, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Dutta, “On some differece sequences spaces,” Pacific Journal of Science and Technology, vol. 10, pp. 243–247, 2009. View at Google Scholar
  5. H. Dutta, “Some statistically convergent difference sequence spaces defined over real 2-normed linear spaces,” Applied Sciences, vol. 12, pp. 37–47, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Işik, “On statistical convergence of generalized difference sequences,” Soochow Journal of Mathematics, vol. 30, no. 2, pp. 197–205, 2004. View at Google Scholar · View at MathSciNet
  7. M. Mursaleen, “Generalized spaces of difference sequences,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 738–745, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Mursaleen, V. Karakaya, H. Polat, and N. Simşek, “Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 814–820, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. M. Mursaleen and A. K. Noman, “Compactness of matrix operators on some new difference sequence spaces,” Linear Algebra and Its Applications, vol. 436, no. 1, pp. 41–52, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. A. Mohiuddine and A. Alotaibi, “Some spaces of double sequences obtained through invariant mean and related concepts,” Abstract and Applied Analysis, vol. 2013, Article ID 507950, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. A. Mohiuddine, K. Raj, and A. Alotaibi, “Some paranormed double difference sequence spaces for Orlicz functions and bounded-regular matrices,” Abstract and Applied Analysis, vol. 2014, Article ID 419064, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. Raj, S. K. Sharma, and A. K. Sharma, “Some difference sequence spaces in n-normed spaces defined by Musielak-Orlicz function,” Armenian Journal of Mathematics, vol. 3, pp. 127–141, 2010. View at Google Scholar
  14. T. Bilgin, “Some new difference sequences spaces defined by an Orlicz function,” Filomat, no. 17, pp. 1–8, 2003. View at Google Scholar · View at MathSciNet
  15. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 108–118, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Başarir and M. Kayikçi, “On the generalized Bm-Riesz difference sequence space and β-property,” Journal of Inequalities and Applications, vol. 2009, Article ID 385029, 18 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. L. Maligranda, Orlicz Spaces and Interpolation, Seminars in Mathematics, Polish Academy of Science, Warsaw, Poland, 1989. View at MathSciNet
  19. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at MathSciNet
  20. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesaro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Gähler, “2-metrische Räume und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Misiak, “n-inner product spaces,” Mathematische Nachrichten, vol. 140, pp. 299–319, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. Gunawan, “On n-inner product, n-norms and the Cauchy Schwartz inequality,” Scientiae Mathematicae Japonicae, vol. 5, pp. 47–54, 2001. View at Google Scholar
  24. H. Gunawan, “The space of p-summable sequences and its natural n-norm,” Bulletin of the Australian Mathematical Society, vol. 64, no. 1, pp. 137–147, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. H. Gunawan and M. Mashadi, “On n-normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 10, pp. 631–639, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  26. K. Raj, A. K. Sharma, and S. K. Sharma, “A sequence space defined by Musielak-Orlicz function,” International Journal of Pure and Applied Mathematics, vol. 67, no. 4, pp. 475–484, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. K. Raj and S. K. Sharma, “Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function,” Acta Universitatis Sapientiae. Mathematica, vol. 3, no. 1, pp. 97–109, 2011. View at Google Scholar · View at MathSciNet
  28. M. Mursaleen, S. K. Sharma, and A. Kılıçman, “Sequence spaces defined by Musielak-Orlicz function over n-normed spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 364743, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. K. Raj and S. K. Sharma, “Some multiplier sequence spaces defined by a Musielak-Orlicz function in n-normed spaces,” New Zealand Journal of Mathematics, vol. 42, pp. 45–56, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Et, Y. Altin, B. Choudhary, and B. C. Tripathy, “On some classes of sequences defined by sequences of Orlicz functions,” Mathematical Inequalities & Applications, vol. 9, no. 2, pp. 335–342, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. M. Gungor and M. Et, “Δr-strongly almost summable sequences defined by Orlicz functions,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1141–1151, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  32. M. Mursaleen, R. Çolak, and M. Et, “Some geometric inequalities in a new Banach sequence space,” Journal of Inequalities and Applications, vol. 2007, Article ID 86757, 6 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. B. C. Tripathy and H. Dutta, “On some new paranormed difference sequence spaces defined by Orlicz functions,” Kyungpook Mathematical Journal, vol. 50, no. 1, pp. 59–69, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus